# SDR FDEA200906302423

- Difficulty date: June 30, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DELETING PARTS IAW PTF AFT PALLET MOD WC PRODUCTION FOUND NUMEROUS HOLES AT STA 1640, STA 1640, LBL60-67, WHERE FLOORBEAM AND FRAME MEET AT FRAME.  REPAIR WAS ACCOMPLISHED DUE TO THE DISCREPANCY EFFECTING THE PTF CONVERSION,  MAE MOD W/C 118350399EZ2R02, AND, MAE EA 757-5362-16-F2100 REV -, THIS NON ROUTINE  IS FOR TRACKING PURPOSES ONLY.  MAJOR REPAIR.
